A 57-year-old male asked:
I am on 15mg lexapro (escitalopram) and 15mg zispin for g a d.today is the first day i feel good except for some nervousness.what could be causing this. thanks?
1 doctor answer • 1 doctor weighed in
Child Psychiatry 25 years experience
Could be normal: Anxiety that you're describing sounds minimal. However if you think your anxiety is out of proportion with any stress in your environment call your doctor and explain. Remember that the medication is not intended to completely knocked out in anxiety all the time-that is just not possible nor would you want your emotions so blunted.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsAnswered >2 years ago
Last updated Oct 18, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.